# SDR 2A6D20240828002

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N108LN
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 8,057 hours, 25,794 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,556 hours, 16,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 350A21104122
- Condition: Gouged
- Location: Zone 200
- Part time: 8,057 hours, 25,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LH UPPER CARGO EDGING (P/N: 350A211041.22) IN THE FORM OF A GOUGE CAUSED WHILE INSTALLING BLIND FASTENER. THE GOUGE DAMAGE NEAR AFT SIDE OF THE LH EDGING AND WAS MEASURED TO BE APPROXIMATELY 0.40” X 0.15” X 0.02”.
